MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREP2; CREATININE TEST SYSTEM

ROCHE DIAGNOSTICS CREP2; CREATININE TEST SYSTEM
Model Number CREP G2
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Calibration data from the day of the event was not provided.Qc was acceptable.Precision data suggest issues with cell rinse functionality.The field service engineer (fse) checked the instrument and sample probe.No issues were identified.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for two samples collected on the same day from one patient and tested with the crep2 (creatinine plus ver.2) assay on a cobas pro c 503 analytical unit, serial number (b)(4).First patient sample, tested out of a primary tube: the sample initially resulted in a crep2 value of 30.7 mg/l.On (b)(6)2023, the sample was repeated two times, resulting in crep2 values of 19.2 mg/l and 19.4 mg/l.Second patient sample, tested out of a secondary tube: the sample initially resulted in a crep2 value of 9.05 mg/l and repeated as 8.8 mg/l.The questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
A general reagent issue has been excluded as qc was acceptable.Based on the data provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
CREP2
Common Device Name
CREATININE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16835214
Report Number1823260-2023-01431
Device Sequence Number12646522
Product Code JFY
UDI-Device Identifier07613336121160
UDI-Public07613336121160
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K812095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberCREP G2
Device Catalogue Number08057524190
Device Lot Number69245901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown